# SDR AALA201904043005

- Difficulty date: March 8, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 29,757 hours, 11,912 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025111
- Part serial: M8970
- Condition: Misinstalled
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND THE CABIN FWD COS #2 LIFE RAFT INCORRECTLY INSTALLED AND WITH THE INCORRECT MPN INSTALLED. REMOVED AND REPLACED WITH THE CORRECT MPN AND INSTALLED CORRECTLY IAW J2094AF-0033.
